Current Drug Safety

Editor-in-Chief

Seetal Dodd
School of Medicine
University of Melbourne
Geelong, Melbourne
(Australia)

Personal Subscription
Become EABM
Become Reviewer
Call for Editor

Annual Trends in Use of Periconceptional Folic Acid and Birth Prevalence of Major Congenital Malformations

Volume:8   Issue: 3
Pp: 153-161
Audrey-Ann Richard-Tremblay, Odile Sheehy and Anick Berard
DOI: 10.2174/15748863113089990034
Published on: 31 July, 2013

A Systematic Review of the Efficacy and Safety of Desipramine for Treating ADHD

Volume:8   Issue: 3
Pp: 169-174
Ahmad Ghanizadeh
DOI: 10.2174/15748863113089990029
Published on: 31 July, 2013

Hyponatraemia: An Audit of Aged Psychiatry Patients Taking SSRIs and SNRIs

Volume:8   Issue: 3
Pp: 175-180
Francesco Giorlando, Julia Teister, Seetal Dodd, Marc Udina and Michael Berk
DOI: 10.2174/15748863113089990036
Published on: 31 July, 2013

Risk Factors for Serious Adverse Effects of Thiopurines in Patients with Crohn’s Disease

Volume:8   Issue: 3
Pp: 181-185
Yoav Mazor, Eduard Koifman, Hela Elkin, Yehuda Chowers, Norberto Krivoy, Amir Karban and Edna Efrati
DOI: 10.2174/15748863113089990033
Published on: 31 July, 2013

Safety of Inhaled Fluticasone Propionate Therapy for Pediatric Asthma - A Systematic Review

Volume:8   Issue: 3
Pp: 186-194
Prasad Muley, Monali Shah and Arti Muley
DOI: 10.2174/15748863113089990038
Published on: 31 July, 2013

Metronidazole Induced DNA Damage in Somatic Cells of Drosophila melanogaster

Volume:8   Issue: 3
Pp: 195-198
Ana Maria Palermo and Marta Dolores Mudry
DOI: 10.2174/15748863113089990035
Published on: 31 July, 2013

Levofloxacin-Induced Delirium in a Patient Suffering from Schizoaffective Disorder and Multiple Sclerosis

Volume:8   Issue: 3
Pp: 199-200
Unax Lertxundi, Rafael Hernandez Palacios, Fernando Cibrian Gutierrez, Saioa Domingo-Echaburu, Monserrat Garcia Garcia and Carmelo Aguirre Gomez
DOI: 10.2174/15748863113089990043
Published on: 31 July, 2013

Severe Toxic Hepatitis Associated with Dronedarone

Volume:8   Issue: 3
Pp: 201-202
Stephan Jahn, Gernot Zollner, Carolin Lackner and Rudolf E. Stauber
DOI: 10.2174/15748863113089990031
Published on: 31 July, 2013

Missed Paracetamol (Acetaminophen) Overdose Due to Confusion Regarding Drug Names

Volume:8   Issue: 3
Pp: 203-206
David G. Hewett, Jennifer Shields and W. Stephen Waring
DOI: 10.2174/15748863113089990041
Published on: 31 July, 2013

Liver Injury Associated with Antidepressants

Volume:8   Issue: 3
Pp: 207-223
Susie H. Park and Risa Ishino
DOI: 10.2174/1574886311308030011
Published on: 31 July, 2013